JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME CURVATURE CONDITIONS OF n-DIMENSIONAL QR-SUBMANIFOLDS OF (p-1) QR-DIMENSION IN A QUATERNIONIC PROJECTIVE SPACE QP(n+p)/4
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME CURVATURE CONDITIONS OF n-DIMENSIONAL QR-SUBMANIFOLDS OF (p-1) QR-DIMENSION IN A QUATERNIONIC PROJECTIVE SPACE QP(n+p)/4
Pak, Jin-Suk; Sohn, Won-Ho;
  PDF(new window)
 Abstract
The purpose of this paper is to study n-dimensional QR-submanifolds of (p - 1) QR-dimension in a quaternionic projective space and especially to determine such submanifolds under the curvature conditions appeared in (5.1) and (5.2).
 Keywords
quaternionic projective space;QR-submanifold;QR-dimension;shape operator;locally symmetric;
 Language
English
 Cited by
1.
QR-Submanifolds of(p−1) QR-Dimension in a Quaternionic Projective SpaceQP(n+p)/4under Some Curvature Conditions, International Journal of Mathematics and Mathematical Sciences, 2013, 2013, 1  crossref(new windwow)
 References
1.
Geometry of CR-submanifolds, 1986.

2.
Geometry of submanifolds, 1973.

3.
Kodai Math. Sem. Rep., 1973. vol.25. pp.321-329 crossref(new window)

4.
J. Diff. Geom., 1974. vol.9. pp.483-500

5.
Differential Geometry in Honor of K. Yano, 1972. pp.179-194

6.
Tohoku Math. J., 1970. vol.22. pp.325-332 crossref(new window)

7.
Taiwan J. of Math., 1970. vol.2. pp.17-24

8.
Saitama Math. J., 1999. vol.17. pp.89-116

9.
Acta Math. Hungar., 2000. vol.86. pp.89-116 crossref(new window)

10.
J. Diff. Geom., 1970. vol.4. pp.349-357

11.
Ann. Mat. Pura Appl., 1986. vol.145. pp.355-384 crossref(new window)

12.
Rend. Circ. Mat. Palermo, 1994. vol.43. 2, pp.233-249 crossref(new window)

13.
Michigan Math. J., 1966. vol.13. pp.459-469 crossref(new window)

14.
Kodai Math. Sem. Rep., 1977. vol.29. pp.22-61 crossref(new window)

15.
QR-submanifolds of(p-1) QR-dimension in a quaternionic projective space $QP^ {(n+p)/4}$ under some curvature conditions, 0000.

16.
Bull. Korean Math. Soc., 2001. vol.38. pp.575-586

17.
Kyungpook Math. J., 1985. vol.25. pp.15-28

18.
J. Geom., 1991. vol.40. pp.165-169 crossref(new window)

19.
Kodai Math. J., 1978. vol.1. pp.421-439 crossref(new window)

20.
Commun. Korean Math. Soc., 2001. vol.16. 2, pp.265-275

21.
Hiroshima Math. J., 1988. vol.18. pp.161-188

22.
Kodai Math. Sem. Rep., 1967. vol.19. pp.317-360 crossref(new window)